Lybrate.com has an excellent community of Gynaecologists in India. You will find Gynaecologists with more than 26 years of experience on Lybrate.com. You can find Gynaecologists online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Endometrial Ablation Procedure
Treatment of Treatment of Breast Cancer
Management of Abortion
Hormonal Replacement Therapy Treatment
Caesarean Section Procedure
Treatment of Gynae Problems
Gynecology Laparoscopy Procedures
Treatment Of Female Sexual Problems
Treatment Of Menopause Related Issues
Treatment Of Menstrual Problems
Treatment of Mirena (Hormonal Iud)
Pap Smear Procedure
Polycystic Ovary Syndrome Treatment
Treatment of Uterine Bleeding
Antenatal And Postnatal Exercise
Submit a review for Dr. AnuradhaYour feedback matters!
I have been taking contraceptive pills (21 pill pack), and my doctor suggested that I should start my new pack on every fifth day of my period, but when I read about pills (on the web), I got to know I should finish one pack, wait for seven days and take a pill on the eighth day, but both these days might not be the same (eg, your period gets delayed and the eighth day falls somewhere between the period) - so what should I follow - starting the next pack on the eighth day or fifth day of the period?
My wife is 5 weeks pregnant and just found out he has thyroid levels more than 100 TSH. She took her first 100 mg Thyronorm medication starting today with empty stomach. Will there be a problem for the baby. We took an appointment. She took her first 100 mg Thyronorm medication starting today with empty stomach. Will there be a problem for the baby. We took an apppointment with Endocrinologist today evening. Will there be any complications with baby's physical or mental growth. Can thyroid values be sustained to normal by regular medication and can we expect a healthy baby? Please guide us. Regards.
I am a 57 years old woman, my problem is I get hot flushes, especially at night time and very frequently, which become very irritating at times and I get mood swings too, though I know its a common symptom for a menopausal women. One year back I used to take medication to suppress the hot flushes, but I was told that this medicine wil make you put on weight, so I stopped it. The name is Sibolone, Tibolone tablets BP. So please could you tell me if there is any alternative medicine and by which I will not gain weight. Otherwise I am a very happy go lucky type of a person and I am working in a school as a teacher.
I had my periods last time on march 14th. Always I used to get periods 3 to 4 days before ie this month april I supposed to get my periods on april 9th. But still I did not get my periods. Am I pregnant or not? If pregnant I need to keep which date as my count, whether 14 or 9. Help me.
My baby is 12 months old still my masturbation cycle not yet started now after delivery. It do pregnancy test its negative. So please suggest some medicine to me.
My sister has become pregnant and in her legs a lot of swelling occurs and also pain what should we do? No other problem regarding routine checkup. Doctor avoided to use spray n move so any other optn.
Got 2 red line while testing pregnancy at home with pregnancy kit. Last periods were on 18 march and got delayed this month. We dnt want a babe right now. Kindly guide.
Diwali has just gone by and there are festivities in the air. Lots of people have gotten into the habit of having sweet tit bits at odd times and then blaming it on their sweet tooth. Is there something called as sugar addiction or is it plain bad habits? experts advise that it is probably both and one needs to just stop the intake of extra table sugar in any form.
A three week sugar free diet is said to cure the body of the sugar cravings and detox the body from sugar. But the fact is a small period of absence and then binging may create an addict-like effect. The reason is high blood sugar causes the secretion of feel-good hormones from the brain. These hormones are the same as those released by the brain after consuming street drugs like cocaine. Thus sugar can mess up the body and brain much like a very small dose of heroin.
People who are habituated to sugar either because of addiction or plain bad eating habits may get into a rhythm when they started feeling shaky, low and nervous when they miss their daily sugar fix. These symptoms occur because of low blood sugar and become more prominent as the metabolism tilts towards diabetes.
Medical research has found that people who find themselves hooked on sugar, trigger a brain reaction similar to those produced by drug addicts. The sugar gets quickly broken into glucose which is the food for the brain and triggers these reactions.
Though even vegetables, dairy and fruits also have these sugars but because of high amount of fibre in these foods, the release of glucose in the body is slow and constant whereas the glucose released by artificial stuff like candy etc is sudden and sharp. This sharp peak creates a sugar- high and seems to be the cause of trouble for our brain. Once the sugar levels drop we start craving for a sugar high again.
The high followed by a low sugar cycle needs to be broken to have a sustained energy level and it is important to avoid foods which can push us into this trap. Foods like fruits, vegetables, yogurt, corn etc should be consumed more and quick sugar foods like pastries, cakes, table sugar, jellies, donuts etc need to be consumed less in order to avoid sugar addiction.
To avoid pcod effects in life is there any medicine which can stop side effects of pcod? I am having joint pain also now a days despite exercise. Pl.tell me some medicine. Thnx.
I got my periods after 15 20 days of intercourse and after that now its been more than 40 days I have not got my periods. Is it possible that I am pregnant?
Causes of Nocturia:
2.Drinking too much fluid during the evening
3.Infection of the bladder or urinary tract
4.Enlarged prostate gland (BPH)
5. Diabetes mellitus
Treatment of Nocturia:
Treatment for nocturia is directed at the underlying cause. For example, improvement in blood sugars can help in uncontrolled diabetes. If an obstructing prostate gland is the cause, a medication or surgery to reduce the size of the prostate will help. The use of continuous positive airway pressure (CPAP) in someone with sleep apnea can reduce associated nocturia. In a rare condition known as diabetes insipidus, use of a synthetic version of antidiuretic hormone (desmopressin) will help. If taking diuretic medication is responsible, the medication administration may need to be moved to earlier in the day to avoid having to void during the night.
When the underlying cause is not serious enough to warrant specific treatment, several lifestyle measures may help:
Limit fluid intake 3 hours prior to bedtime
Restrict consumption of coffee, caffeinated beverages, and alcohol in the evening.
Elevate legs in the evening to help prevent the development of lower extremity edema.
Wear compression stockings if venous disease is causing fluid accumulation.
Pre-emptive voiding prior to going to bed may delay the need to urinate during the night.